Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

March 30, 2006Fannin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2006, 10:29 PM CST for Fannin County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2006, 10:29 PM CST (04:29 UTC)
Expired
Mar 30, 2006, 11:30 PM CST
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:43 PM CSTHAIL 1Trenton, TXCITY OF TRENTON SW FANNIN COUNTY...HEAVY RAIN WINDS 40-50 MPH AND QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:39 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1002 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 310429
SVRFWD
TXC147-310530-
/O.NEW.KFWD.SV.W.0039.060331T0429Z-060331T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1130 PM CST

* AT 1029 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM 15 MILES SOUTHWEST OF BONHAM...MOVING EAST AT
  25 MPH. THIS STORM WAS CAPABLE OF PRODUCING BASEBALL SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEONARD BY 1045 PM
  9 MILES SOUTH OF BONHAM STATE PARK BY 1050 PM
  BAILEY BY 1055 PM

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED.

LAT...LON 3354 9637 3335 9637 3342 9586 3384 9586

$$
3 follow-up statements
000 
WWUS54 KFWD 310453
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CST THU MAR 30 2006

TXC147-310530-
/O.CON.KFWD.SV.W.0039.000000T0000Z-060331T0530Z/
FANNIN TX-
1050 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
FANNIN COUNTY...

AT 1050 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 12 
MILES SOUTHWEST OF BONHAM...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAILEY AND 8 MILES SOUTH OF BONHAM STATE PARK BY 1100 PM
  LADONIA BY 1120 PM

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3354 9637 3335 9637 3342 9586 3384 9586

$$

92
000 
WWUS54 KFWD 310515
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1114 PM CST THU MAR 30 2006

TXC147-310530-
/O.CON.KFWD.SV.W.0039.000000T0000Z-060331T0530Z/
FANNIN TX-
1114 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
SOUTHEASTERN FANNIN COUNTY...

AT 1114 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
SOUTH OF BONHAM...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LADONIA.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3352 9616 3338 9620 3342 9586 3350 9584

$$

92
000 
WWUS54 KFWD 310530
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CST THU MAR 30 2006

TXC147-310540-
/O.EXP.KFWD.SV.W.0039.000000T0000Z-060331T0530Z/
FANNIN TX-
1130 PM CST THU MAR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 1130 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...BUT REMAINS STRONG WITH VERY 
HEAVY RAINFALL. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3352 9616 3338 9620 3342 9586 3350 9584

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:28 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Mar 30, 9:28 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CST THU MAR 30 2006

.928 PM UPDATE... WE HAVE UPDATED THE ZONE FORECAST TO INCREASE
RAIN CHANCES TO 60 PERCENT IN THE NORTHEASTERN MOST
COUNTIES/GRIDS. HAVE ALSO INCREASED POPS A BIT IN THE COUNTIES
DIRECTLY SOUTH OF THE 60 PERCENT POPS...AS SOME OF THE MODELS
FORECAST PRECIP SPREADING SOUTHEAST WARD LATE THIS EVENING. WE WILL
ISSUE ANOTHER UPDATED FORECAST BEFORE MIDNIGHT. #26

&&

.PREV DISCUSSION... /ISSUED 522 PM CST THU MAR 30 2006/

UPDATE...
WE HAVE UPDATE THE ZONES...MAINLY TO INCREASE THE POPS AND CHANCE
OF SEVERE WEATHER IN THE NORTHWEST AND NORTHERN COUNTIES. POPS
HAVE BEEN RAISED TO 50% IN THE EXTREME NORTHWEST ZONES.  #26

PREV DISCUSSION... /ISSUED 520 PM CST THU MAR 30 2006/

AVIATION....
STRONG SOUTH WINDS SHOULD BEGIN TO GRADUALLY DIMINISH AS SUNSET
APPROACHES.  HAVE NOT MENTIONED ANY CONVECTION IN THE TAFS THROUGH
THE PERIOD...AS CONVECTION SHOULD STAY NORTH OF THE METROPLEX.  ONLY
CONCERN IS THAT IF ENOUGH CONVECTION CONTINUES TO DEVELOP AND TRAIN
OVER THE NW CWA...THIS MAY ESTABLISH A COLD POOL AND ALLOW FOR MORE
SOUTHEASTWARD PROPAGATION INTO THE LLJ.  WILL CONTINUE TO MONITOR
BUT CONFIDENCE IN THIS SCENARIO IS LOW ATTM. OTHERWISE...VFR CIGS
WILL LOWER TO MVFR AROUND MIDNIGHT AND PERSIST INTO FRI MORNING
BEFORE LIFTING AGAIN.  TR/92

DISCUSSION...

LINE OF THUNDERSTORMS CONTINUES TO MOVE ACROSS OKLAHOMA WITH THE
DRYLINE WHILE CONVECTION ALONG THE SOUTHERN END IS SLOW TO
DEVELOP. THE ENVIRONMENT IN NORTH TEXAS IS STILL CAPPED BUT THE
CIN IS QUICKLY ERODING. A FEW STORMS ALONG THE SOUTHERN EDGE OF THE
DRYLINE WILL PROBABLY MOVE ACROSS PORTIONS OF OUR NORTHERN
ZONES...WITH THE CHANCE FOR HAIL AND HEAVY DOWNPOURS. THE MODELS
STILL KEEP THE DRYLINE OUT OF OUR CWA...THUS HAVE KEPT POPS FOR
TONIGHT ALONG THE RED RIVER.

AS THE UPPER LEVEL SYSTEM MOVES OUT OF THE PLAINS TONIGHT...A
FRONT WILL DRAG TO THE RED RIVER AND STALL THERE UNTIL SATURDAY
WHEN IT LIFTS BACK NORTH AS A WARM FRONT. THIS NORTHWARD LIFT IS A
RESULT OF ANOTHER SURFACE SYSTEM DEVELOPING OFF THE ROCKIES. THIS
SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS ON SUNDAY...MUCH LIKE
TODAYS SYSTEM...WITH ANOTHER DRYLINE AND FRONT. THE DRYLINE
APPEARS TO MAKE IT INTO OUR FAR WESTERN ZONES BUT NOT MUCH FURTHER
BEFORE THE FRONT OVERTAKES IT. THE FRONT WILL MOVE THROUGH MONDAY
MORNING BRINGING SLIGHTLY COOLER TEMPERATURES AND WILL QUICKLY CUT
OFF THE RAIN CHANCES FOR A FEW DAYS. BEYOND THAT...ANOTHER SYSTEM
DEVELOPS OFF THE ROCKIES ON WEDNESDAY BRINGING A DRYLINE THROUGH
NORTH TEXAS ON THURSDAY...BUT HAVE KEPT ONLY SLIGHT POPS WITH THIS
SYSTEM FOR NOW.

DUE TO THE VARIOUS BOUNDARIES AND SURFACE LOWS AFFECTING NORTH
TEXAS OVER THE NEXT WEEK...HAVE LEFT POPS IN JUST ABOUT EVERY DAY
IN SOME PLACE OR ANOTHER IN NORTH TEXAS. MOST OF THE POPS REMAIN
ACROSS THE NORTHERN HALF OF THE CWA DUE MAINLY TO THE STALLED
BOUNDARIES AND WEAK DRYLINES PUSHING THROUGH TO THE NORTH OF HERE.
WHILE RAIN ACCUMULATIONS ARE NOT VERY BIG...THE CHANCE FOR
THUNDERSTORMS EXISTS ALMOST EVERY DAY AS WE TRANSITION INTO A
SPRING-LIKE PATTERN. AS OF RIGHT NOW...THE ONLY SEVERE POTENTIAL
APPEARS TO BE LATE FRIDAY IN THE EASTERN ZONES AS THE BOUNDARY
STALLS AND MAYBE SUNDAY AS THE DRYLINE APPROACHES.

TEMPERATURES OVER THE NEXT FEW DAYS WILL BE FAIRLY CONSISTENT AND
WARM. HAVE FOLLOWED THE MEXMOS WITH HIGHS AND LOWS...ONLY MAKING A
FEW ADJUSTMENTS.

JD/82

FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM THURSDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-
TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-
TXZ156-TXZ157-TXZ158-TXZ159.

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL MIDNIGHT FRIDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107.

&&

/26
Hazardous weather outlook, Mar 30, 9:30 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CST THU MAR 30 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-312115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
930 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT ALONG AND
JUST SOUTH OF THE RED RIVER. STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS.  AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH
SUNDAY. A FEW OF THESE STORMS COULD BE SEVERE... PRODUCING
DAMAGING WINDS AND LARGE HAIL.

THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED IN THE SLIGHT RISK AREA ALONG AND
JUST SOUTH OF THE RED RIVER TONIGHT.

92

In the hours before

Local storm report, Mar 30, 8:13 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             5 SW POTTSBORO          33.72N  96.73W
03/30/2006  E2.75 INCH       GRAYSON            TX   FIRE DEPT/RESCUE

            CONFIRMED FUNNEL 7 MILES WEST OF SHERWOOD SHORES...GOLF
            BALL AND BASE BALL SIZE HAIL FALLING
Local storm report, Mar 30, 8:44 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     DENISON                 33.76N  96.56W
03/30/2006                   GRAYSON            TX   BROADCAST MEDIA

            CHANNEL 12 BROADCAST MEDIA REPORTS POWER LINES DOWN SW
            DENISON IN GRAYSON COUNTY
Local storm report, Mar 30, 8:58 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 W GAINESVILLE         33.64N  97.24W
03/30/2006  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER SIZE HAIL AT LINDSEY WITH PEA AND NICKLE WITH 40
            MPH WINDS AT 1 MILES N OF GAINESVILLE
Local storm report, Mar 30, 8:58 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 W GAINESVILLE         33.64N  97.24W
03/30/2006  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER SIZE HAIL AT LINDSEY COVERED THE GROUND...
            PEA AND NICKLE SIZE HAIL WITH 40 MPH WINDS 1 MILES
            N OF GAINESVILLE
Local storm report, Mar 30, 9:02 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             GAINESVILLE             33.64N  97.15W
03/30/2006  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            IN GAINESVILLE RECEIVING NICKLE AND QUARTER SIZE HAIL
Local storm report, Mar 30, 10:22 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CST THU MAR 30 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             HOWE                    33.51N  96.61W
03/30/2006  E1.00 INCH       GRAYSON            TX   PUBLIC

            ONE INCH HAIL 608 SOUTH MAPLE...HOWE IN GRAYSON COUNTY
            BY PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:00 PM CSTSevere Thunderstorm WarningFWDCooke30 min
Mar 30, 6:11 PM CSTSevere Thunderstorm WarningFWDMontague43 min
Mar 30, 6:38 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Mar 30, 7:41 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson64 min
Mar 30, 7:58 PM CSTTornado WarningFWDGrayson47 min
Mar 30, 8:41 PM CSTSevere Thunderstorm WarningFWDGrayson64 min
Mar 30, 8:42 PM CSTSevere Thunderstorm WarningFWDCooke33 min
Mar 30, 8:52 PM CSTSevere Thunderstorm WarningFWDFannin53 min
Mar 30, 9:10 PM CSTSevere Thunderstorm WarningFWDCooke20 min
Mar 30, 9:24 PM CSTFlash Flood WarningFWDGrayson3 hr
Mar 30, 9:43 PM CSTSevere Thunderstorm WarningFWDFannin47 min
Mar 30, 9:45 PM CSTSevere Thunderstorm WarningFWDGrayson45 min
Mar 30, 10:00 PM CSTTornado WarningFWDGrayson45 min
Mar 30, 10:35 PM CSTSevere Thunderstorm WarningFWDLamar55 min
Mar 30, 11:07 PM CSTSevere Thunderstorm WarningFWDHunt38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.